# SDR SWAA116613

- Difficulty date: September 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 60,559 hours, 57,300 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C25746142A
- Part serial: 93
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT ELEVATOR ATTACH ANGLE MISSING.  REMOVED AND REPLACED ELEVATOR ASSY PER MM.
